# SDR SWAA2019052933053

- Difficulty date: May 16, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER AT STAB. STA. 129.50 (6TH RIB OUTBOARD) LOWER END 3RD VERTICAL STIFFENER FROM FRONT SPAR CRACKED. REPAIRED RIB 3RD STIFFENER IAW SRM.
